Ophthalmology Book

http://www.fpnotebook.com/

Medication Causes of Uveitis

Aka: Medication Causes of Uveitis, Medication Causes of Iritis, Drug-Induced Uveitis, Drug-Induced Iritis
  1. See Also
    1. Uveitis (or Iritis)
  2. Epidemiology
    1. Medications are an uncommon to rare cause of Uveitis or Iritis
  3. Symptoms
    1. Onset in days to months after exposure
    2. Systemic medications may paradoxically result in unilateral Uveitis
  4. Causes: Ocular Agents
    1. Intravitreal
      1. Anti-Vascular Endothelial Growth Factor (Anti-VEGF)
      2. Cidofovir (may also occur with systemic use)
    2. Topical
      1. Brimonidine
      2. Metipranolol
      3. Prostaglandins
  5. Causes: Endocrine Agents
    1. Bisphosphonates
  6. Causes: Antimicrobials
    1. Cidofovir
    2. Moxifloxacin (Avelox)
    3. Rifabutin
    4. Sulfonamides
  7. Causes: Vaccines
    1. BCG vaccine
    2. Hepatitis B Vaccine
    3. Influenza Vaccine
    4. MMR Vaccine
    5. Varicella Vaccine
  8. References
    1. Harman (2014) Am Fam Physician 90(10): 711-6 [PubMed]
    2. London (2013) J Ophthalmic Inflamm Infect 3(1): 43 [PubMed]

You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.

If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.

Please Contact Me as you run across problems with any of these versions on the website.

Navigation Tree